# SDR YENA2025021700162

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 125
- Aircraft time: 44,378 hours, 29,298 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 900CA01
- Part serial: 2860
- Condition: Failed
- Location: Zone 100
- Part time: 34,373 hours, 22,473 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2732, LGA-BOS. (AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY). ' AT ABOUT 500'AGL ON TAKEOFF FROM LGA, AC BUS 1 AND DC BUS 1 OFF EICAS AND MANY SUBSYSTEMS LOST; TECH SUPPORT REQUESTED. REF LOGPAGE 4104499, ITEM 1 AND ITEM 2. REMOVED AND REPLACED 1371 AND GCU 1. REMOVED AND REPLACED GLC 1 PER AMM 24-21-21. PERFORMED FUNCTIONAL CHECK OF AC BUS 1 AND DC BUS #1 WITH ENG RUN PER 71-00-01. NO FAULTS NOTED. OPS CHECK GOOD.'
